# SDR SWAA2021081512031

- Difficulty date: August 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 74,940 hours, 44,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION AROUND NUT PLATES HOLES BS727 TO BS767 WL156 RBL23 / REMOVED CORROSION ON AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE IN NUMEROUS 1' X 1' AREAS; ORIGINAL THICKNESS 0.040; MATERIAL REMOVED 0.015 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2; REMOVED AND REPLACED AFT CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE BS 727 TO BS 767 WL 156 RBL 23 IAW SRM 51-40-02-0G-0; DWG 146A7500 AND DWG 146A0061
